Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

How to get rid of multiple residual follicles ?

hi ,i had done iui on 8/5/11 and 9/5/11.after taking inje.humoG 150 for 6 days from 1/5/11 to 6/5/11.on 7th aftter the scan dr. told me that i had 4 mature follicles ,so that we can done the iui on 8th and 9 by takig lupride inje.surprisingly on 16th my period started. dr. told me that some times it happens in iui .again she done a scan and told me that there are multiple residual follicles .what can i do?
Asked On : Sun, 22 May 2011
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello Mrs.Nair;
welcome to HealthcareMagic
Since you got periods on 16th of May it may be due to the hormonal effect of your body and occur during IUI .So this time it was a failure better luck for the next as you have to repeat it in the coming cycle.The question is about the multiple residual follicles which have been there as there was no fertilization.Please discuss the issue with your Infertility specialist who is supposed to do the IUI for you;he will be the best person to talk about it .Discuss in detail and get another trial of IUI.
All the best.
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor